# SDR USAA060897

- Difficulty date: July 14, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 12,482 hours, 12,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347208900400
- Condition: Corroded
- Location: Bs 1292 S68r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FLOOR SUPPORT 1292, ST 68.  REMOVED AND REPLACED WITH BEAM WITH IDENTICAL PART PER SRM 53-40-00-001, 52-72-11, DEFECT SIZE: 1" DIA.
